Warfarin causes calcification of veins arteries and vavles. It is poison to the body. We need k1 and k2. There are other ways to reduce coagulation.
Posts You May Be Interested In
im an 19 year old female and I live a very sedentary life due to recently being diagnosed with low bp and inappropriate sinus tachycardia and it scares the crap out of me when I stand and my hr shoots up, but anyway, 90% of the time I’m sitting or laying down. Sometimes when I stand for too long my legs will turn purple with white spots and itch, since I started getting so scared of DVT I...
Hi everybody,My husband has an 11 year old son which i have difficulty bonding with. His mother and I also have a non-existent relationship, because when my husband and I started dating she used to bad mouth me, which i guess influenced my stepson negatively towards me. I always felt that we never had the opportunity to bond because we were never allowed the opportunity. Before i was introduced...